# SDR DALA2021072804238

- Difficulty date: July 27, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Aircraft time: 85,075 hours, 39,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TEST OF THE EMER LIGHT SYSTEM, EMERGENCY POWER SUPPLY UNIT 12WL (BATTERY PACK) DID NOT FUNCTION. CORRECTIVE ACTION: REPLACED PER A320 FAM AMM 33-51-38. OK FOR SERVICE.
